Mathematische Annalen

, Volume 310, Issue 3, pp 571–600

Twisted representations of vertex operator algebras

  • Chongying Dong
  • Haisheng Li
  • Geoffrey Mason
Mathematics Subject Classification (1991): 17B69, 17B68, 81T40 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Copyright information

© Springer-Verlag Berlin Heidelberg 1998

Authors and Affiliations

  • Chongying Dong
    • 1
  • Haisheng Li
    • 1
  • Geoffrey Mason
    • 1
  1. 1. Department of Mathematics, University of California, Santa Cruz, CA 95064, USA (e-mail address: dong@cats.ucsc.edu; hli@crab.rutgers.edu; gem@cats.ucsc.edu) US

Personalised recommendations